The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Infinite Boundary Value Problems for Nonlinear Impulsive Integro-differential Equations in Bannach Spaces
Author(s): 
Pages: 555-562
Year: Issue:  4
Journal: Journal of Shanxi University(Natural Science Edition)

Keyword:  最小正解无穷边值问题脉冲积分-微分方程单调迭代技术;
Abstract: 运用单调迭代技术给出了n阶非线性脉冲积分-微分方程无穷边值问题的最小正解存在定理.
Related Articles
loading...